# SDR GTIA040425

- Difficulty date: March 15, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 30,186 hours, 23,873 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR ANTI FLOAT TAB DELAMINATED, 2 EA.  REMOVED LT ELEVATOR ANTI FLOAT TAB.  INSTALLED SERVICEABLE ANTI FLOAT TAB.
